Alert archive / Kentucky / River Flood Warnings in 2013
River Flood Warning 39, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Dec 22, 2013, 11:03 AM EST for Hardin County, Nelson County, Kentucky. It took effect at Dec 24, 2013, 1:00 AM EST. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 22, 2013, 11:03 AM EST (16:03 UTC)
- In effect from
- Dec 24, 2013, 1:00 AM EST
- Expired
- Dec 24, 2013, 1:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hardin County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rolling Fork River near Boston (BSNK2).
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 42 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03301500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
888
WGUS43 KLMK 221603
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
1103 AM EST SUN DEC 22 2013
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
.Heavy rain last night is causing the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued tomorrow.
&&
KYC093-179-231603-
/O.NEW.KLMK.FL.W.0039.131224T0600Z-131224T1800Z/
/BSNK2.1.ER.131224T0600Z.131224T0600Z.131224T1200Z.NO/
1103 AM EST SUN DEC 22 2013
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Rolling Fork River near Boston.
* from late Monday night to Tuesday afternoon.
* At 10:30 AM Sunday the stage was 27.4 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early
Tuesday morning.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 34.9
feet on Jan 26 1999.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$2 follow-up statements
486
WGUS83 KLMK 231525
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 AM EST MON DEC 23 2013
...The Flood Warning continues for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Never attempt to cross any flooding roads. This is
especially dangerous at night. Continue to monitor NOAA Weather radio
or commercial broadcasts for further information. If you are affected
by these crests take any necessary precautions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
The next statement will be issued by Monday evening.
&&
KYC093-179-240525-
/O.EXT.KLMK.FL.W.0039.131224T0600Z-131225T0300Z/
/BSNK2.1.ER.131224T0600Z.131224T0600Z.131224T0600Z.NO/
1025 AM EST MON DEC 23 2013
The Flood Warning continues for
the Rolling Fork River near Boston.
* from late tonight to Tuesday evening.
* At 9:30 AM Monday the stage was 32.6 feet.
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to near flood stage after
midnight Tuesday.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 35.2
feet on Feb 8 2008.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$567
WGUS83 KLMK 231922
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
222 PM EST MON DEC 23 2013
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Rolling Fork River near Boston
affecting the following counties in Kentucky...Hardin...Nelson.
KYC093-179-231952-
/O.CAN.KLMK.FL.W.0039.000000T0000Z-131225T0300Z/
/BSNK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
222 PM EST MON DEC 23 2013
The flood warning is cancelled for
the Rolling Fork River near Boston.
* At 1:30 PM Monday the stage was 32.9 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will crest below flood stage with a value of
33.5 feet this evening.
&&
LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
3776 8575 3754 8565
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This will be the last statement for this event.
&&What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 22, 9:56 AM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Dec 22, 9:56 AM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 956 AM EST Sun Dec 22 2013 ...Forecast Update... Issued at 953 AM EST Sun Dec 22 2013 Most of the precipitation has moved through the area this morning with the exception of some light showers over east central Kentucky. These should be moving out over the next hour. Updated the forecast to decrease pops over the next couple of hours before going dry for the afternoon hours. Also adjusted the temps/dewpoints based on current obs. .SHORT TERM (Now through Monday)... Issued at 300 AM EST Sun Dec 22 2013 The synoptic pattern early this morning features a broad, deep trough across the central CONUS, with a downstream ridge across the far eastern seaboard. This trough will build east into the Ohio Valley through the short term period, bringing one additional shot of some light precipitation tonight. The severe QLCS that rolled through earlier has quickly pushed east across KY and weakened. This system was quite impressive, bringing a few instances of 70+ MPH measured winds as multiple bowing segments developed along the line. Some stratiform rain continues across much of the region this morning, but will quickly move out by mid to late morning as the surface cold front finally sweeps through. Will keep the Flood Watch intact due to the ongoing flood issues, but any additional rainfall amounts will be quite light. As of 3AM, the cold front could be seen on reflectivity as a fine line across Ohio County northeast to Washington County, IN. This front will progress to the east this morning, bringing much cooler temperatures in it's wake. Highs today will be in the morning, dropping into the 40s and 50s through the daylight hours as cold air advection ramps up. Another wave will eject out of the longwave trough tonight. The main forcing for ascent with this wave will be across southern Indiana, but the better deep moisture will reside across southern and eastern KY. This may lead to two areas of very light precipitation, one across southern IN/northern KY under the best forcing, and another across southern/eastern KY near the deepest moisture. Forecast soundings show that this precipitation will likely fall as some light rain, but soundings are marginal enough that some light snow mixing in cannot be ruled out. Either way, no accumulations or impacts are expected. Much drier air will finally move in on Monday, ending precipitation chances. A secondary surge of cold air will infiltrate the Ohio Valley, meaning highs on Monday will remain confined to the 30s and lower 40s. .LONG TERM (Monday Night through Saturday)... Issued at 316 AM EST Sun Dec 22 2013 Monday Night through Wednesday Night... Latest suite of deterministic and ensemble guidance remains in pretty good agreement through this portion of the forecast period. Upper trough is forecast to swing through the Great Lakes and the northern Ohio Valley in the early part of the period. This trough is forecast to lift northeastward into New England by Tuesday afternoon with the flow aloft going zonal across our region for Christmas Eve and into Christmas Day. At the surface, high pressure is forecast to build into the region from the Midwest and then drift southeastward across the forecast area. Sensible weather will be dry conditions with cold temperatures expected. Lows Monday night are expected to drop into the middle to upper teens across southern Indiana and the northern half of Kentucky. Southern Kentucky should see temperatures drop to around 20-22 degrees. For Tuesday, the guidance in the last few days has been trending slightly colder on each run. The multi-model consensus continues to come down as well and in turn, we have lowered temperatures a bit. Highs Tuesday only look to warm into the lower to middle 20s across southern Indiana and northern Kentucky. Middle to perhaps some upper 20s will be possible across southern Kentucky. Christmas Eve looks will be cold as well with lows in the upper teens to the lower 20s. Christmas day looks cooler as well with highs mainly in the upper 30s in the north with highs in the lower 40s down across southern KY. Lows Wednesday night look to cool into the middle 20s. Thursday through Saturday... In the longer term, the multi-model consensus suggests that a progressive flow aloft will continue across the eastern US. Several trough and ridge axes will swing through the region during this period. With each trough passage, we'll likely see a re-reinforcing shot of colder air. The first of these upper troughs look to swing through the region later on Thursday. Without a substantial southerly flow kicking up ahead of this feature, it looks as if it will be more moisture starved than in previous forecasts. Most of the guidance has lowered PoPs and we have trended PoPs down as well due to the fact that much of the forcing will be concentrated well to our north. Enough moisture may be available for a few snow flurries Thursday night across our northern areas. Secondary wave looks to swing through Friday night and Saturday. However, this wave will have little moisture to work with and generally bring another dry front with a reinforcing shot of colder air from the north. Highs Thursday look to warm into the upper 30s to the lower 40s, but readings will take a tumble on Friday with highs only warming into the lower to middle 30s. Highs Saturday look to warm into the middle to upper 30s. Overnight lows through the period look to cool into the 20s. These numbers are right down the middle of the guidance envelope and are very close to the multi-model consensus which has been verifying well lately. Just beyond the forecast period, there some signals within the data that suggest that a more active weather period may emerge by early next week (around 12/30). The signals point out that some amplification of the upper pattern will take place with a fast moving wave scooting through the Ohio Valley. With cold air in place, this could bring a period of light wintry weather to the region. This will be something to watch over the coming week. && .AVIATION (12Z TAF Update)... Updated at 608 AM EST Sun Dec 22 2013 The highly advertised cold front continues to slowly push through the terminals this morning. As of this writing, it had just passed through KSDF and KBWG. Behind this front, an expansive layer of IFR stratus has developed. Guidance tries to keep it out of KSDF and KBWG, but the latest trends suggest a decent likelihood of it getting into these sites. Will monitor trends and make a last minute decision on whether or not to include IFR cigs for a few hours this morning. Conditions should improve by this afternoon and have brought all sites up to VFR. However, this may be a bit too optimistic as MVFR cigs could hang on for much of the afternoon. Another disturbance will approach the region tonight, bringing another shot at some lower cigs and perhaps a few showers. The best potential for any precip looks to be at KLEX. All sites look to get in on some lower cigs once again, perhaps fuel-alternate or even lower as this system slides through. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........EER Short Term.....KJD Long Term......MJ Aviation.......KJD
Hazardous weather outlook, Dec 22, 10:25 AM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1025 AM EST SUN DEC 22 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-231530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1025 AM EST SUN DEC 22 2013 /925 AM CST SUN DEC 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. LIGHT TO MODERATE RAIN WILL MOVE OUT EARLY THIS MORNING...BUT ANY ONGOING FLOODING WILL LIKELY LINGER INTO THE LATE MORNING HOURS. USE CAUTION WHILE OUT DRIVING THIS MORNING AS SOME ROADWAYS MAY STILL BE AFFECTED BY HIGH WATER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/MJ/EER
In the hours before
Local storm report, Dec 22, 9:38 AM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
938 AM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG 1 NE FLOYDS KNOBS 38.32N 85.86W
12/21/2013 FLOYD IN TRAINED SPOTTER
TREE WAS DOWN LAST NIGHT ALONG PAOLI PIKE JUST SOUTH OF
BUFFALO TRAIL.
&&
EVENT NUMBER LMK1300719
RJSLocal storm report, Dec 22, 10:17 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1017 AM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST GLASGOW 36.99N 85.92W
12/21/2013 E70 MPH BARREN KY TRAINED SPOTTER
HIGH WINDS LASTED A COUPLE MINUTES FOLLOWED BY
TORRENTIAL DOWNPOUR.
&&
EVENT NUMBER LMK1300720
RJSLocal storm report, Dec 22, 10:20 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 AM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM TSTM WND DMG CYNTHIANA 38.39N 84.30W
12/21/2013 HARRISON KY BROADCAST MEDIA
RELAYED REPORT OF DAMAGE TO A DOUBLE-WIDE AS THE STORMS
MOVED THROUGH LAST NIGHT. HAD POWER LINES IN THE
KITCHEN.
&&
EVENT NUMBER LMK1300721
RJSLocal storm report, Dec 22, 10:30 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 AM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG LEAVENWORTH 38.20N 86.35W
12/21/2013 CRAWFORD IN TRAINED SPOTTER
PINE TREE BLOWN OVER. MAY HAVE BEEN EASIER TO FALL
BECAUSE OF THE SATURATED GROUNDS.
&&
EVENT NUMBER LMK1300722
RJSLocal storm report, Dec 22, 10:58 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1058 AM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM FLASH FLOOD 1 WNW NEW HOPE 37.64N 85.53W
12/22/2013 NELSON KY COUNTY OFFICIAL
HAD A SWIFT WATER RESCUE ON DEE HEAD ROAD AT THE
BRIDGE.
&&
EVENT NUMBER LMK1300723
RJSLocal storm report, Dec 22, 11:02 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 AM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 2 NNW BRECKINRIDGE 38.46N 84.38W
12/21/2013 HARRISON KY EMERGENCY MNGR
TWO BARNS DAMAGED...A GARAGE...AND A ROOF ON A DOUBLE
WIDE. SEVERAL TREES SNAPPED ON DUTCH CHAPEL ROAD.
&&
EVENT NUMBER LMK1300724
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:24 PM EST | Special Weather Statement | LMK | Hancock, Ohio | 41 min |
| Dec 21, 7:36 PM EST | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 29 min |
| Dec 21, 8:00 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 30 min |
| Dec 21, 8:25 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade, Ohio | 35 min |
| Dec 21, 8:40 PM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Grayson, Hardin, Jefferson, Meade and 2 more | 30 min |
| Dec 21, 9:00 PM EST | Flash Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 4 hr |
| Dec 21, 9:10 PM EST | Special Weather Statement | LMK | Bullitt, Hardin, Henry, Jefferson, Oldham, Trimble | 30 min |
| Dec 21, 9:17 PM EST | Special Weather Statement | LMK | Breckinridge, Hancock, Ohio | 43 min |
| Dec 21, 9:23 PM EST | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 32 min |
| Dec 21, 9:36 PM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Logan, Simpson, Warren | 39 min |
| Dec 21, 9:46 PM EST | Flash Flood Warning | LMK | Jefferson, Oldham | 4 hr |
| Dec 21, 9:51 PM EST | Special Weather Statement | LMK | Breckinridge, Grayson, Hardin, Meade | 44 min |
| Dec 21, 10:01 PM EST | Areal Flood Advisory | LMK | Butler, Logan | 3 hr |
| Dec 21, 10:11 PM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Grayson, Green, Hart and 3 more | 29 min |
| Dec 21, 10:12 PM EST | Special Weather Statement | LMK | Bullitt, Hardin, Jefferson, Larue, Oldham | 43 min |
| Dec 21, 10:24 PM EST | Severe Thunderstorm Warning | LMK | Bullitt, Grayson, Hardin, Hart, Henry, Jefferson and 7 more | 31 min |
| Dec 21, 10:36 PM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Green, Hart, Metcalfe, Monroe and 1 more | 29 min |
| Dec 21, 10:49 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Franklin, Harrison, Henry, Larue and 9 more | 31 min |
| Dec 21, 10:53 PM EST | Tornado Warning | LMK | Green, Hart, Taylor | 22 min |
| Dec 21, 10:58 PM EST | Flash Flood Warning | LMK | Henry, Trimble | 5 hr |
| Dec 21, 11:03 PM EST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Cumberland, Green and 4 more | 42 min |
| Dec 21, 11:04 PM EST | Areal Flood Advisory | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 3 hr |
| Dec 21, 11:15 PM EST | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Boyle, Casey, Fayette, Franklin and 10 more | 30 min |
| Dec 21, 11:29 PM EST | Severe Thunderstorm Warning | LMK | Casey, Clinton, Cumberland, Lincoln, Russell | 31 min |
| Dec 21, 11:34 PM EST | Severe Thunderstorm Warning | LMK | Bourbon, Boyle, Casey, Clark, Fayette, Garrard and 5 more | 41 min |
| Dec 21, 11:46 PM EST | Tornado Warning | LMK | Boyle, Clark, Garrard, Jessamine, Madison | 19 min |
| Dec 21, 11:48 PM EST | Flash Flood Warning | LMK | Grayson | 3 hr |
| Dec 21, 11:57 PM EST | Flash Flood Warning | LMK | Hardin, Larue | 4 hr |
| Dec 21, 11:59 PM EST | Severe Thunderstorm Warning | LMK | Clinton, Russell | 21 min |
| Dec 22, 12:10 AM EST | Severe Thunderstorm Warning | LMK | Clark, Garrard, Madison | 20 min |
| Dec 22, 12:18 AM EST | Areal Flood Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 28 more | 3 hr |
| Dec 22, 12:52 AM EST | River Flood Warning | LMK | Ohio | 56 hr |
| Dec 22, 1:03 AM EST | Areal Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 9 hr |
| Dec 22, 1:45 AM EST | Areal Flood Warning | LMK | Jefferson, Oldham | 9 hr |
| Dec 22, 2:39 AM EST | Areal Flood Warning | LMK | Grayson | 7 hr |
| Dec 22, 3:24 AM EST | Areal Flood Advisory | LMK | Adair, Allen, Barren, Bullitt, Cumberland, Edmonson and 12 more | 4 hr |
| Dec 22, 3:27 AM EST | Areal Flood Advisory | LMK | Anderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more | 5 hr |
| Dec 22, 3:55 AM EST | Areal Flood Advisory | LMK | Hardin, Larue | 4 hr |
| Dec 22, 3:57 AM EST | Areal Flood Warning | LMK | Henry, Trimble | 6 hr |
| Dec 22, 9:51 AM EST | River Flood Warning | LMK | Bourbon | 14 hr |
| Dec 22, 10:18 AM EST | Areal Flood Advisory | LMK | Hancock, Ohio | 4 hr |
| Dec 22, 10:52 AM EST | River Flood Warning | LMK | Butler, Warren | 4 days |
| Dec 22, 10:52 AM EST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 47 hr |
Nearby
River Flood Warnings in Kentucky, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.